staple
Avec cedram.org

Rechercher dans le site


Année 2001

1  2


Stefan Bettner; Reinhard Schertz
Lower powers of elliptic units
Vol. 13 no. 2 (2001), p. 339-351 Détail
Vincent Canterini; Anne Siegel
Automate des préfixes-suffixes associé à une substitution primitive
Vol. 13 no. 2 (2001), p. 353-369 Détail
Nataliya Chekhova; Pascal Hubert; Ali Messaoudi
Propriétés combinatoires, ergodiques et arithmétiques de la substitution de Tribonacci
Vol. 13 no. 2 (2001), p. 371-394 Détail
Luis V. Dieulefait
Newforms, inner twists, and the inverse Galois problem for projective linear groups
Vol. 13 no. 2 (2001), p. 395-411 Détail
Artūras Dubickas; Chris J. Smyth
The Lehmer constants of an annulus
Vol. 13 no. 2 (2001), p. 413-420 Détail
Alex Heinis
On low-complexity bi-infinite words and their factors
Vol. 13 no. 2 (2001), p. 421-442 Détail
Emanuel Herrmann; Attila Pethö
$S$-integral points on elliptic curves - Notes on a paper of B. M. M. de Weger
Vol. 13 no. 2 (2001), p. 443-451 Détail
Aleksandar Ivić
On sums of Hecke series in short intervals
Vol. 13 no. 2 (2001), p. 453-468 Détail
Omar Kihel
Groupe des unités pour des extensions diédrales complexes de degré $10$ sur $Q$
Vol. 13 no. 2 (2001), p. 469-482 Détail
Mordechay B. Levin
On normal lattice configurations and simultaneously normal numbers
Vol. 13 no. 2 (2001), p. 483-527 Détail
Layla Pharamond dit d'Costa
Comparaison de deux notions de rationalité d'un dessin d'enfant
Vol. 13 no. 2 (2001), p. 529-538 Détail
Christopher G. Pinner
More on inhomogeneous diophantine approximation
Vol. 13 no. 2 (2001), p. 539-557 Détail
Olivier Ramaré; Imre Z. Ruzsa
Additive properties of dense subsets of sifted sequences
Vol. 13 no. 2 (2001), p. 559-581 Détail
Marouan Redouaby
Sur la méthode de Van der Corput pour les sommes d'exponentielles
Vol. 13 no. 2 (2001), p. 583-607 Détail
Renate Scheidler
Ideal arithmetic and infrastructure in purely cubic function fields
Vol. 13 no. 2 (2001), p. 609-631 Détail
Ken Yamamura
Maximal unramified extensions of imaginary quadratic number fields of small conductors, II
Vol. 13 no. 2 (2001), p. 633-649 Détail
Soroosh Yazdani
Multiplicative functions and $k$-automatic sequences
Vol. 13 no. 2 (2001), p. 651-658 Détail
Massimo Bertolini
Iwasawa theory for elliptic curves over imaginary quadratic fields
Vol. 13 no. 1 (2001), p. 1-25 Détail
Wieb Bosma
Signed bits and fast exponentiation
Vol. 13 no. 1 (2001), p. 27-41 Détail
Kevin Buzzard
Families of modular forms
Vol. 13 no. 1 (2001), p. 43-52 Détail
S. D. Cohen; H. Niederreiter; I. E. Shparlinski; M. Zieve
Incomplete character sums and a special class of permutations
Vol. 13 no. 1 (2001), p. 53-63 Détail
Mark D. Coleman
The Hooley-Huxley contour method for problems in number fields III : frobenian functions
Vol. 13 no. 1 (2001), p. 65-76 Détail
Roger J. Cook
The value of additive forms at prime arguments
Vol. 13 no. 1 (2001), p. 77-91 Détail
Giovanni Coppola; Saverio Salerno
On the distribution in the arithmetic progressions of reducible quadratic polynomials in short intervals, II
Vol. 13 no. 1 (2001), p. 93-102 Détail
Christophe Doche
Zhang-Zagier heights of perturbed polynomials
Vol. 13 no. 1 (2001), p. 103-110 Détail
Andrej Dujella
Diophantine $m$-tuples and elliptic curves
Vol. 13 no. 1 (2001), p. 111-124 Détail
Paolo Francini
The size function $h^0$ for quadratic number fields
Vol. 13 no. 1 (2001), p. 125-135 Détail
István Gaál; Gábor Nyul
Computing all monogeneous mixed dihedral quartic extensions of a quadratic field
Vol. 13 no. 1 (2001), p. 137-142 Détail
Richard P. Groenewegen
An arithmetic analogue of Clifford's theorem
Vol. 13 no. 1 (2001), p. 143-156 Détail
Jordi Guàrdia
Arakelov computations in genus $3$ curves
Vol. 13 no. 1 (2001), p. 157-165 Détail

1  2